# SDR COMA0160871

- Difficulty date: October 29, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 15,247 hours, 15,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: NA
- Condition: Cracked
- Location: Wing
- Part time: 15,247 hours, 15,080 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING SKIN CRACKED ON FUSELAGE AT STA F.S.520.00 TO F.S. 528.7.REPAIRED BY REMOVING DAMAGE AND INSTALLING DOUBLERS I/A/W REO 601R-53-51-069.
